# SDR DALA1013559755

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- Aircraft time: 90,978 hours, 83,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHT AT ROW 9 INOP. MX REPLACED LIGHT ASSY AT ROW 9. OPS CHECK OF LIGHT NOW CHECK GOOD.
